Home Remedies Community! Come together to Collaborate, Learn and Support each other.

Home Remedies

Acid Reflux
Athlete’s Foot
Backache/Back pain
Bad Breath (Halitosis)
Bedwetting (Enuresis)
Bites (Insect)
Black Eye
Body Odor/Sweating
Canker Sores
Chapped/Cracked Lips
Chicken Pox
Cold Sores
Common Cold
Corns and Calluses
Diaper Rash
Dry Skin
Hair Loss
Hay Fever
Hemorrhoids (Piles)
High Blood Cholesterol
High Blood Pressure
Jet Lag
Kidney Stones
Low Blood Sugar
Menstrual Cramps
Morning Sickness
Motion Sickness
Mouth ulcer
Piles (Hemorrhoids)
Sore Throat
Stings (Insect)
Varicose Veins
Weight Loss
Yeast Infections

+7 votes
What are the side effects of Divya Mukta Vati which is used for High Blood Pressure?

I do experience nasal congestion especially in night because of this medicine. Do you face similar problem?
asked in Alternative Medicine by
i am having mukta batti for more than 3 years now. now i have noticed that it is reducing pulse rate? My pulse rate is below 50 now. should i give up taking this medicine and swift to Aellopathy ?
I took 2 tabs in the morning for about 30 days and felt all the symptoms mentioned in the blog but never made the connection. The worst side effect was that I developed a complete AV block, heart rate at 33 and needed a pacemaker.
can i take medicines for low bp or do pranayama,yoga
My dad has started taking this medicine since a year. He is facing sleepiness, reduced alertness and forgetfulness issues. Earlier I thought this is due to old age but later realized it is due to medicine. This is having huge impact in his day to day activities. After reading all the comments, first thing I will reduce his dose, second, I will try to find alternate medicine
I was put on lisinopril 10mg and have had so many side affects and a friend had told me of a natural remedy for high blood pressure.i was skeptical in the beginning but I said what the heck let’s try it and believe me I was very surprised of my blood pressure was 126/76 after taking diviya Mukta Vati before it use to be 148/92 to 164/97 all the time. Thanks to Diviya Mukta Vati. I’m in normal range again

24 Answers

+4 votes
my blood pressure was 145/95 so I was taking 2 mukta vati tablets a day(morning and night), my blood pressure reduced to 120/80 within 2-3 days but I was facing nasal block problem so I reduced evening tablet, now also I feel nasal block but not much(I'm taking 1 tablet in the morning).
answered by
Dear since how long you are taking one tablet in morning ?? Any side effects caused so far ?
It's the same me issue I faced. It took one yr to realize tablet was the culprit. My dose was 1 per day initially, later reduced to 1 in 3 days. Also as other mentioned pulse rate was around 65. I have stopped it since last 6 months. Now Pulse is 80. BP is normal.Taking telma20
+3 votes
i developed nasal congestion after taking mukta vati 2 tabs in  the morning about half an hour before breakfast . Nasal congestion is acute in night and its not possible to breath through nose.
answered by (210 points)
nasal congestion is common when you take mukta vati. even I experience. I dont know why it cause but you can reduce dose to 1 tablet and check.
I discussed this with Vaidya and he advised me to take Mukta Vati with warm water. It improved the situation a lot.
Okay thanks for ur advised reply.. With warm water but in morning or at night?
have it with warm milk and it would reduce the side effect even further.
+2 votes
yes   acute nasal congestion is the side effect of Divya Mukta Vati         it is wrong  to say that ayurvedicmedicines do not have any side effects.
answered by
It is foolish for anybody to believe that any medicine ( whatever 'System/Pathy') will not have any side effect. If it has some effect, it has to have side effect.
take it with a lukewarm water and surely you wont face the same problem again, i was also facingthe same but now i dont feel any discomforts in breathing , if you go to a patanjali doctor ,they will also suggest you to take tablet with lukewarm water...
+1 vote
It is true that nasal congestion has happened with me as well.beside this it also creates breathing difficlties.
answered by
yes same problem with me but i dont know what is the true reason for this problem
Yes Its true that people feel Nasal Congestion after taking Mukta Vati. I took the tablet for 15 - 20 days. when I realise that the nasal congestion is due to this I stopped taking it. But for past 2 months the nasal congestion is still their. Don't know when it will go.
True, nasal congestion is a major side effect of Divya mutations vati, also it makes us more sensitive to cold, even though BPA comes to normal.I have been using this medicine since 3 months from now, previously it worked finer,but since last 10 days or so, nasal congestion started, now i will try taking it with warm water or cow's milk
0 votes
yes I have similar problem and have been taking Muktavati for almost an year
answered by
0 votes
I had very bad nasalcongetsion with Divyas MUKTA VATI
answered by
It seem that Ivy's Mukta Vati is better than Divyas. I've read that this person had a better experience with Ivy's.
+3 votes

Divya Mukta Vati

Divya Mukta vati  is good medicine for controlling blood pressure . But like every other medicine (ie allopathic ) for bp  it has side effects  too. I took Divya mukta vati for some time and I noticed following side effects.

1. nasal congestion , you will your nose is blocked specially when u trying lay down in bed.

2. The other side effect which i notice after taking muktawati for long time (over 1 year) . It makes your body very sensitive to cold. I remember earlier i can easily face cold upto 2- 3 degrees without getting any trouble . But after taking muktawati my body became very sensitive and i feel to shiver even at 10 degree which is not that tough cold. It will make your body more sensitive to cold.

For mostly people the dosage advised (ie 2 tablets in morning , empty stomach)  , i feel is very high. For starting this dosage is okay . But after few days reduce it to 1 tablet at morning and than after few days reduce it to 1/2 tablet daily.  

To my experience, only half tablet in morning is good enough to control your blood pressure . With that one must do pranayam and other exercise  to  get rid of nasal congestion and cold sensitivity problem.

Remember ayurvedic medicine are different from allopathic medicines. So they cant be just taken in same way. Ayurveda medicine  always require supportive lifestyle modification to make it work effectively. But its definitely more safer than allopathic medicines.

answered by
Your observation is very correct. I m taking 1 tab DMV daily  for more than one year. It has given me relief from HBP but the nasal congestion and breathlessness is a serious issue and all needs to be informed about it. Now i m going to reduce the dose to half tab daily to reduce the side-effects. Hope it will work.
i used to have high blood pressur of 180 0ver 100 but with taking muktavati over a few tears i now have low blood pressur of 95 /50 but don't want to stop it as it might shoot up
Please take Divya Mukta Vati with warm COW MILK to avoid side effects. I had started DMV last week on detecting of High BP.
whats your pulse rate because mine dropped a lot.
decrease the dose
+1 vote
To resolve nose congestion problem, Take
Before food: Divya Mukta vati
After food : Divya Medha vati
Dosage of both tablet  should be same
One will never get nose congestion/cold/etc problem with this.

- Muralidhara
answered by
+1 vote
yes i do. prior to taking this tablet i never had such stuffy nose syndrome. i was a healthy person with regard to breathing and lungs. but after taking this tablet for 2 weeks it is turning out be a full blown sinucitis. i suspect the culprit is the preservative ingredients used in the tablet. but don't know for sure. ram
answered by
I have no side effects and have been taking over a year.   I think many people can have nasal problems in the cold....could be seasonal.  Also as far as ulcers - could be you've had them for a long time.  Personally, I do very well on this.
I agree--no problems with nasal congestion at all.  I have taken it for 7 months and only experienced 10 pounds weight gain after maintaining my previous weight for 15 years.  Anyone have weight gain issues?
I also have 10 pounds weight gain within 1 year of use.
In my family three of us taking mukta vati regularly and observed significant wt. Gain.
Thats crazy there is nothing in there that should cause weight gain, that would mean somehow it is slowing your metabolism
+1 vote
I've been taking DMV for more than a year and found it effective for the treatment of HBP.  The side effect, after quite a few months, has been nasal congestion esp at night when you lay down to rest.
I'm reducing to 1 pill daily as my BP has been controlled.
answered by
i started taking mukta vati a year ago and it has wokred very well om my bp but i lost sense of smell, its been a year and i dont smell anything, has anyone lost sense of smell otaking mukta vati ?
I never heard anyone complaining about smell, I know many people take Mukta vati but all complained about nasal congestion.

Have you started any other medication or made any changes in your diet? that might impact.
I too realize that I have lost the sensitivity to smell and nasal congestion after consuming Divya Mukta Vati for almost 4-5 months,
In addition, my pulse rate is also low after taking This vati. I am having 60 to 68 pulse rate after taking Divya mukta vati for 4-5 months
same problem, my pluse rate also below 60 around 54.
what I wanna know is is co q10 better the same or worse anyone know
Hi,I'm 50+,and using mdv for around 10years now.nassel congestion is common.I also feel some depression also.But my bp is well controlled.